Journal of Differential Geometry

The riemannian structure of certain function space manifolds

William B. Gordon

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 4 (1970), 499-508.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429645

Digital Object Identifier
doi:10.4310/jdg/1214429645

Mathematical Reviews number (MathSciNet)
MR0278341

Zentralblatt MATH identifier
0205.28102

Subjects
Primary: 57.55

Citation

Gordon, William B. The riemannian structure of certain function space manifolds. J. Differential Geom. 4 (1970), no. 4, 499--508. doi:10.4310/jdg/1214429645. https://projecteuclid.org/euclid.jdg/1214429645


Export citation